VOL. 42 · NO. 2 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 42 (2), (2012)
No abstract available
Articles
Greg Friedman
Rocky Mountain J. Math. 42 (2), 353-423, (2012) DOI: 10.1216/RMJ-2012-42-2-353
KEYWORDS: Simplicial sets, simplicial homotopy, 18G30, 55U10
No abstract available
A.M. Aghdam, A. Najafizadeh
Rocky Mountain J. Math. 42 (2), 425-438, (2012) DOI: 10.1216/RMJ-2012-42-2-425
KEYWORDS: Square subgroup, nil modulo a subgroup, indecomposable, rank two, 20K15
No abstract available
R.N. Araújo dos Santos
Rocky Mountain J. Math. 42 (2), 439-449, (2012) DOI: 10.1216/RMJ-2012-42-2-439
KEYWORDS: Real Milnor fibration, knots and links, topology of singularity, 32S55, 57Q45, 32C40, 32S60
No abstract available
D.E. Blair, A. Mihai
Rocky Mountain J. Math. 42 (2), 451-465, (2012) DOI: 10.1216/RMJ-2012-42-2-451
No abstract available
Robert Carlson
Rocky Mountain J. Math. 42 (2), 467-490, (2012) DOI: 10.1216/RMJ-2012-42-2-467
KEYWORDS: 34B45
No abstract available
G. Casnati
Rocky Mountain J. Math. 42 (2), 491-498, (2012) DOI: 10.1216/RMJ-2012-42-2-491
KEYWORDS: Pointed hyperelliptic curve, moduli space, rationality, 14H10, 14H45, 14E08, 14L30
No abstract available
M.J. Chávez, T. Fernández-Bayort, A. Quintero, M.T. Villar
Rocky Mountain J. Math. 42 (2), 499-527, (2012) DOI: 10.1216/RMJ-2012-42-2-499
KEYWORDS: (Generalized)(Peano) continuum, local 2-connectedness, ‎embedding‎, Freudenthal end, 54F15, 54D05, 54C25, 54C10
No abstract available
Seul Hee Choi, Ki-Bong Nam
Rocky Mountain J. Math. 42 (2), 529-544, (2012) DOI: 10.1216/RMJ-2012-42-2-529
KEYWORDS: simple, non-associative algebra, anti-symmetrized algebra, $m$-abelian, derivation‎, 17B40, 17B56
No abstract available
Mohamed Abdalla Darwish, Johnny Henderson
Rocky Mountain J. Math. 42 (2), 545-566, (2012) DOI: 10.1216/RMJ-2012-42-2-545
KEYWORDS: Quadratic integral equation, monotonic solutions, measure of noncompactness, Urysohn-Stieltjes, Darbo's fixed point theorem, 45G10, 45M99‎, 47H09
No abstract available
Michael Dorff, Maria Nowak, Wojciech Szapiel
Rocky Mountain J. Math. 42 (2), 567-581, (2012) DOI: 10.1216/RMJ-2012-42-2-567
KEYWORDS: harmonic mappings, typically real, univalence, 30C45
No abstract available
Benjamin Girard
Rocky Mountain J. Math. 42 (2), 583-596, (2012) DOI: 10.1216/RMJ-2012-42-2-583
KEYWORDS: 11R27, 11B75, 11P99, 20D60, 20K01, 05E99, 13F05
No abstract available
Jianxun He, Liqun Wen
Rocky Mountain J. Math. 42 (2), 597-615, (2012) DOI: 10.1216/RMJ-2012-42-2-597
KEYWORDS: wavelet transform, Radon transform, product Heisenberg group, 43A85, 44A15
No abstract available
Danhua He, Liguang Xu
Rocky Mountain J. Math. 42 (2), 617-632, (2012) DOI: 10.1216/RMJ-2012-42-2-617
KEYWORDS: Impulsive, Stochastic, synchronization, chaotic system, $L$-operator differential inequality, 34K50, 37C75, 94B50, 34A37
No abstract available
Z.I. Ismailov, M. Erol
Rocky Mountain J. Math. 42 (2), 633-642, (2012) DOI: 10.1216/RMJ-2012-42-2-633
KEYWORDS: differential operator, formally normal and normal operator, minimal and maximal operators, Extension‎, spectrum of an operator, 47A20, 47A10
No abstract available
Remke Kloosterman
Rocky Mountain J. Math. 42 (2), 643-655, (2012) DOI: 10.1216/RMJ-2012-42-2-643
No abstract available
Jaume Llibre, Roland Rabanal
Rocky Mountain J. Math. 42 (2), 657-693, (2012) DOI: 10.1216/RMJ-2012-42-2-657
KEYWORDS: center, weak focus, polynomial vector fields, 34C05, 58F14
No abstract available
F. Mendivil, D. Patterson
Rocky Mountain J. Math. 42 (2), 695-709, (2012) DOI: 10.1216/RMJ-2012-42-2-695
No abstract available
Geeta Modi, Anil Kumar Pathak, Anita Mandloi
Rocky Mountain J. Math. 42 (2), 711-727, (2012) DOI: 10.1216/RMJ-2012-42-2-711
KEYWORDS: Pál-type interpolation, polynomials, non-uniformly distributed nodes, lacunary interpolation, regularity, Möbius transforms, 41A05
No abstract available
Maurizio Monge
Rocky Mountain J. Math. 42 (2), 729-749, (2012) DOI: 10.1216/RMJ-2012-42-2-729
No abstract available
M.A. Nyblom
Rocky Mountain J. Math. 42 (2), 751-758, (2012) DOI: 10.1216/RMJ-2012-42-2-751
No abstract available
Róbert Szász, Pál Aurel Kupán, Attila Imre
Rocky Mountain J. Math. 42 (2), 759-772, (2012) DOI: 10.1216/RMJ-2012-42-2-759
KEYWORDS: The operator of Alexander, Starlike functions, close-to-convex functions, 30C45
No abstract available
Back to Top